Hail, Todd
- When
- June 7, 5:10 PM CST
- Where
- Todd County, Allegre
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.933, -87.217
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 7, 3:45 PM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 445 PM CDT WED JUN 7 2006 .DISCUSSION... AS CAPE VALUES APPROACHED 3000 J/KG THIS AFTERNOON JUST AHEAD OF A DEWPOINT/WIND SHIFT LINE...VIGOROUS CONVECTION ERUPTED IN THE NERN QUADRANT OF THE PAH FORECAST AREA IN THE FORM OF SEVERE HAIL STORMS. A SVR TSTM WATCH WAS IN EFFECT UNTIL 02Z FOR THE ERN THIRD...HOWEVER OVER THE NEXT COUPLE OF HOURS THE 700 MB SHORTWAVE /ALONG WITH THE SFC FEATURE/ SHOULD BE MOSTLY THROUGH THE AREA...AND WRN PARTS OF THE WATCH WILL PROBABLY BE WITTLED AWAY. WE SHOULD HAVE CLEARING SKIES AND LIGHT NRLY WINDS LATER THIS EVENING IN THE WAKE OF THE FRONT. THIS WILL BE THE START OF A BRIEF RAIN FREE INTERVAL UNDER DEEP NWRLY FLOW. NRN STREAM MID LEVEL SHORTWAVE ENERGY IS PROGGED TO IMPINGE ON A LARGE SFC HIGH PRESSURE AREA OVER THE SRN PLAINS AND EVENTUALLY FLATTEN IT SOME DURING THE WEEKEND. THIS WILL SET UP A BAROCLINIC ZONE/FRONT ACROSS THE FORECAST AREA. CHANCES OF TSTMS WILL RETURN FRI NIGHT...STARTING IN THE FAR NORTH...AND SHOULD GRADUALLY MIGRATE SWD THROUGH SAT NIGHT. ECMWF/CANADIAN GLOBAL MODELS DON/T SEEM TO DEPICT THE ZONE MOVING AS FAR SOUTH AS THE GFS SAYS. HOWEVER...TO FIT IN BETTER WITH SURROUNDING OFFICES...AND FOR FORECAST PERSISTENCE SAKE...WE KEPT THE POPS GOING THROUGH THE WEEKEND...WITH A GRADUAL LETUP FROM THE SW INTO THE NEW WEEK. MID LEVEL BUNDLES OF SHORTWAVE ENERGY...WITH SOME UNCERTAINTIES AS TO LOCATION...WILL KEEP A SMALL MAINLY DIURNAL POP IN THE FORECAST THROUGH DAY7. IN THE NEAR TERM...MET GUIDANCE HAD A BETTER IDEA OF CURRENT DEWPOINTS...THOUGH TEMPS GOT AWAY FROM GUIDANCE THIS AFTN. GAVE THE MET MORE WEIGHT IN THE NEAR TERM...THEN A COMBO OF FORECAST PERSISTENCE AND AVAILABLE GUIDANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 430 AM CDT WED JUN 7 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 430 AM CDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND AREAS NEAR THE MISSISSIPPI RIVER IN SOUTHEAST MISSOURI. ISOLATED SHOWERS AND THUNDERSTORMS EARLY THIS MORNING WILL INCREASE IN COVERAGE DURING THE DAY...BUT SHOULD REMAIN BELOW SEVERE LIMITS. BY NOON...ANY SUNSHINE WILL HELP TO CREATE A VERY UNSTABLE ENVIRONMENT ACROSS MUCH OF THE AREA. A WEAK FRONT WILL THEN MOVE ACROSS THE REGION AND SERVE AS A FOCUS FOR SEVERE THUNDERSTORM DEVELOPMENT. STORMS WILL MOVE SOUTHEAST AT 30 TO 40 MPH. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY OVER SOUTHWEST INDIANA AND WESTERN KENTUCKY. THE STORMS SHOULD WEAKEN AND END FROM NORTHWEST TO SOUTHEAST THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE BEGINNING FRIDAY NIGHT OVER THE NORTHERN SECTIONS AND CONTINUING FOR MOST OF THE REGION THROUGH TUESDAY. A WEAK FRONT IS EXPECTED TO LAY ACROSS THE AREA DURING THAT TIME PERIOD. THERE IS THE POTENTIAL FOR AT LEAST ISOLATED SEVERE THUNDERSTORMS DURING THAT PERIOD...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING FOR AREAS EAST OF THE MISSISSIPPI. SPOTTERS MAY AGAIN BE ACTIVATED AT TIMES OVER THE WEEKEND AND INTO EARLY NEXT WEEK. SPODEN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CALHOUN 37.54N 87.26W
06/07/2006 MCLEAN KY EMERGENCY MNGR
MAJOR STREET FLOODING THROUGHOUT COMMUNITY.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
544 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 2 N HOPKINSVILLE 36.88N 87.49W
06/07/2006 M0.88 INCH CHRISTIAN KY TRAINED SPOTTER
FUNNEL CLOUD ASSOCIATED WITH THE NICKEL SIZE HAIL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
549 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HEAVY RAIN 6 SW GREENVILLE 37.15N 87.26W
06/07/2006 M1.50 INCH MUHLENBERG KY TRAINED SPOTTER
ONE AND ONE HALF INCH RAINFALL IN LESS THAN HALF HOUR.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
551 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL BANCROFT 37.17N 87.25W
06/07/2006 M1.75 INCH MUHLENBERG KY TRAINED SPOTTER
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
553 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GRAHAM 37.25N 87.28W
06/07/2006 MUHLENBERG KY LAW ENFORCEMENT
WIDE SPREAD TREE DAMAGE THROUGHOUT GRAHAM AND BREMEN
ALONG WITH NICKLE SIZE HAIL.
&&
SMITTYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
603 PM CDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL HOPKINSVILLE 36.85N 87.49W
06/07/2006 M1.75 INCH CHRISTIAN KY TRAINED SPOTTER
&&
SMITTYThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517569.